Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 48, NWS Fort Worth, TX

December 29, 2006Anderson County, Texas

NWS Fort Worth, TX issued this tornado warning at Dec 29, 2006, 6:00 PM CST for Anderson County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 29, 2006, 6:00 PM CST (00:00 UTC)
Expired
Dec 29, 2006, 6:45 PM CST
In force
45 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Anderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 178 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 29, 5:38 PM CSTTornado WatchSPC10 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2006-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2006-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 363 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
673 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
363 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 300000
TORFWD
TXC001-300045-
/O.NEW.KFWD.TO.W.0048.061230T0000Z-061230T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CST FRI DEC 29 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ANDERSON COUNTY IN NORTHEAST TEXAS

* UNTIL 645 PM CST

* AT 600 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR PALESTINE...MOVING NORTH AT 25 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  FRANKSTON BY 630 PM CST

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST SATURDAY MORNING 
FOR EASTERN TEXAS.

LAT...LON 3172 9571 3171 9550 3206 9544 3204 9571

$$
3 follow-up statements
000 
WWUS54 KFWD 300013
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CST FRI DEC 29 2006

TXC001-300045-
/O.CON.KFWD.TO.W.0048.000000T0000Z-061230T0045Z/
ANDERSON TX-
613 PM CST FRI DEC 29 2006

...A TORNADO WARNING CONTINUES UNTIL 645 PM CST FOR CENTRAL ANDERSON
COUNTY...

AT 611 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOS.  THIS TORNADO WAS LOCATED 6 MILES NORTH OF
PALESTINE...MOVING NORTH AT 25 MPH.

SPOTTERS REPORTED A TORNADO 8 MILES SOUTH OF BETHEL AT 600 PM.

LOCATIONS IN THE PATH OF THE STORM INCLUDE BRADFORD...BOIS D ARC... 
AND FRANKFORD. IF THIS STORM APPROACHES...TAKE COVER IMMEDIATELY

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
FRIDAY EVENING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS
IN EFFECT UNTIL 200 AM SATURDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3172 9571 3171 9550 3206 9544 3204 9571

$$
000 
WWUS54 KFWD 300030
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
630 PM CST FRI DEC 29 2006

TXC001-300045-
/O.CON.KFWD.TO.W.0048.000000T0000Z-061230T0045Z/
ANDERSON TX-
630 PM CST FRI DEC 29 2006

...A TORNADO WARNING CONTINUES UNTIL 645 PM CST FOR NORTHERN ANDERSON
COUNTY...

AT 630 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOS.  THIS TORNADO WAS LOCATED 17 MILES SOUTHEAST OF 
ATHENS...OR 8 MILES WEST OF FRANKSTON...MOVING NORTH AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRANKSTON.

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM CST SATURDAY MORNING FOR EASTERN
TEXAS.

LAT...LON 3172 9571 3171 9550 3206 9544 3204 9571

$$
000 
WWUS54 KFWD 300044
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CST FRI DEC 29 2006

TXC001-300054-
/O.EXP.KFWD.TO.W.0048.000000T0000Z-061230T0045Z/
ANDERSON TX-
645 PM CST FRI DEC 29 2006

...THE TORNADO WARNING FOR CENTRAL ANDERSON COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 645 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING EXITED THE WARNED AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM LINGERING THUNDERSTORMS IN NORTHERN ANDERSON 
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM CST SATURDAY MORNING FOR EASTERN
TEXAS.

LAT...LON 3172 9571 3171 9550 3206 9544 3204 9571

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 6:00 PM CST, 0 minutes earlier.

Area forecast discussion, Dec 29, 6:00 PM CST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CST FRI DEC 29 2006

.AVIATION...
BACK EDGE OF THUNDERSTORMS PROGRESSING EASTWARD...SHOULD BE EAST OF
WACO BY 02Z AND EAST OF METROPLEX TAF SITES BY 03Z. LOW CIGS WILL
REMAIN FOR A WHILE OVERNIGHT BUT WITH DRIER PUNCH IN THE LOWEST
LEVELS VISIBILITIES SHOULD IMPROVE. TIMING OF BREAKOUT TO VFR
PROBLEMATIC...BUT WITH WET GROUND AND CHANCE OF MORE PRECIP
OVERNIGHT HAVE OPTED FOR MORNING.    84

&&

.UPDATE...
549 PM
HAVE UPDATED TO REPLACE WATCH 886 WITH WATCH 888. THIS BASICALLY
REMOVED A FEW COUNTIES FROM THE WESTERN PART OF WATCH 886 WHERE THE
SQUALL LINE HAS ALREADY BEEN THROUGH. ALSO...IT EFFECTIVELY
EXTENDED THE TORNADO WATCH UNTIL 2 AM FOR THE SOUTHERN COUNTIES.
TORNADO WATCH 887 CONTINUES FOR THE NORTHERN HALF OF NORTH TEXAS
THROUGH 8 PM. SQUALL LINE ALONG A LINE FROM WICHITA FALLS...TO
GRANBURY...TO KILLEEN REPRESENTS THE BACK EDGE OF THE SEVERE
THREAT. EXTRAPOLATION SHOWS IT THROUGH THE METROPLEX AROUND
03-04Z. /13

&&

.PREV DISCUSSION... /ISSUED 356 PM CST FRI DEC 29 2006/

DISCUSSION...
VERY BUSY DAY AS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
ACROSS MUCH OF NORTH TEXAS. OUTRAGEOUS HELICITY VALUES HAVE MORE
THAN MADE UP FOR THE LACK OF INSTABILITY...AND WE HAVE HAD SEVERAL
REPORTS OF TORNADOES ON THE GROUND. WATER VAPOR SHOWS POTENT UPPER
LOW STILL SPINNING IN THE VICINITY OF THE NM/TX/NORTHERN MEXICO
INTERFACE. MODELS CONTINUE TO ADVERTISE A SLOW MOVEMENT OF THIS
SYSTEM...WITH ENERGY SHOOTING OUT FROM THE BOTTOM OF THE SYSTEM
OVER NORTH TEXAS. BESIDES THE OBVIOUS TORNADO THREAT...FLOODING
HAS INDEED PROVED TO BE AN ISSUE WITH THE TRAINING TENDENCY
EXHIBITED BY THESE CELLS. HAIL SEEMS TO BE HARDER TO COME BY THAN
PREVIOUSLY THOUGHT...AND ONLY A FEW REPORTS OF PEA-SIZE HAIL HAVE
BEEN RECEIVED. WEAK DRY LINE/COLD FRONT WILL MOVE THROUGH THIS
EVENING AND WILL PROVIDE A FOCUS FOR BROKEN SQUALL LINE
DEVELOPMENT LATER TONIGHT...WHICH SHOULD IMPROVE CHANCES FOR DAMAGING
WINDS AND HAIL. GIVEN THE STRONGLY MERIDIONAL DEEP LAYER KINEMATIC
PROFILES...STORM MOVEMENT WILL BE SLOW AND FLOODING WILL CONTINUE
TO BE A THREAT.

UPPER LOW WILL TAKE ITS TIME TO CLEAR THE AREA...MAKING A SLOW
EAST-NORTHEASTWARD PROGRESSION OVER THE NEXT 36 HRS. EXPECT RAIN
TO COME TO AN END OVER THE EASTERN SECTIONS BY TOMORROW EVENING
EVEN AS UPPER LOW REMAINS IN THE VICINITY...AS MOISTURE BEGINS TO
WANE AND THE MID LEVELS OF THE ATMOSPHERE BECOMES DRY SLOTTED.
NORTHERN COUNTIES MAY SEE SOME WRAP-AROUND CLOUDS/PRECIP AS WELL.

PACIFIC FRONT WILL FINALLY PUSH THROUGH BY LATE SUNDAY/EARLY
MONDAY AND WILL NOT HAVE TOO MUCH OF AN IMPACT ON TEMPERATURES.
TEMPERATURES WILL MORE LIKELY BE NUDGED TOWARDS MORE NORMAL VALUES
FOR THIS TIME OF YEAR (LOWER 50S FOR HIGHS AND LOWER TO MID 30S
FOR LOWS) AS SEVERAL SHOTS OF WEAK COLD AIR ADVECTION FILTER INTO
THE AREA.

NEXT SYSTEM WILL AFFECT NORTH TEXAS IN THE WEDNESDAY THRU FRIDAY TIME
FRAME AS A STRONG UPPER LOW EJECTS NORTHEAST FROM NORTHERN MEXICO
INTO THE SOUTHERN PLAINS. FOR NOW HAVE CONTINUES 20-40% POPS
ACROSS MUCH OF THE AREA UNTIL MORE DETAILS CAN BE PINNED DOWN.
/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  50  61  39  57 / 100  20  10   0
WACO, TX              50  62  39  59 / 100  20  10   0
PARIS, TX             54  62  39  54 / 100  50  20  10
DENTON, TX            50  59  38  54 / 100  20  10   0
MCKINNEY, TX          51  61  37  54 / 100  40  20   0
DALLAS, TX            52  62  40  56 / 100  30  10   0
TERRELL, TX           52  62  39  56 / 100  40  10   0
CORSICANA, TX         53  63  40  59 / 100  30  10   0
TEMPLE, TX            49  63  39  61 /  90  20  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

84/13
Hazardous weather outlook, Dec 29, 3:25 PM CST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CST FRI DEC 29 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
325 PM CST FRI DEC 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
SCATTERED THUNDERSTORMS WILL CONTINUE OVER ALL OF NORTH TEXAS THIS
EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS.
THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND
TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. THE ATMOSPHERE
IS PRIMED FOR ROTATING STORMS...AND TORNADOES WILL BE THE MAIN
THREAT DURING THE AFTERNOON AND EARLY EVENING HOURS. A TORNADO WATCH
IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH 8 PM. SEVERAL TORNADOES
HAVE ALREADY BEEN REPORTED.

ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND LOCALIZED DAMAGING
WINDS TO 60 MPH WILL ALSO BE POSSIBLE...NAMELY WITH A SQUALL LINE
EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. FINALLY...
LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH
TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK
FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF
INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES THROUGH THE
AREA.

.DAYS TWO THROUGH SEVEN...
A CHANCE OF THUNDERSTORMS WILL LINGER OVER THE EASTERN HALF OF NORTH
TEXAS THROUGH SATURDAY EVENING...AS AN UPPER LOW ROTATES OUT OF THE
AREA AND A COLD FRONT CONTINUES MOVING EAST. SOME LOCALLY HEAVY RAIN
WILL STILL BE POSSIBLE.

THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN HALF OF NORTH TEXAS
WEDNESDAY NIGHT AND WILL EXPAND TO INCLUDE ALL OF NORTH TEXAS BY
THURSDAY MORNING AS A LARGE UPPER LEVEL LOW APPROACHES THE REGION.
THUNDERSTORM CHANCES SHOULD END NORTHWEST TO SOUTHEAST LATE THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS THIS
AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35
DURING THE OVERNIGHT HOURS.

13

In the hours before

Local storm report, Dec 29, 4:58 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TORNADO          CENTERVILLE             31.26N  95.98W
12/29/2006                   LEON               TX   LAW ENFORCEMENT

            BRYAN DPS REPORTS RESIDENCE AND BARN DAMAGED AT FM 2045
            AND CR 4025 INTERSECTION
Local storm report, Dec 29, 5:00 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TORNADO          CENTERVILLE             31.26N  95.98W
12/29/2006                   LEON               TX   LAW ENFORCEMENT

            BRYAN DPS REPORTS POWER LINES DOWN NEAR OSR AND
            NORMANGEE
Special weather statement, Dec 29, 5:13 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CST FRI DEC 29 2006

TXZ107-292345-

HOPKINS-
513 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HOPKINS COUNTY

AT 513 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES WEST OF WINNSBORO...MOVING NORTH AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMO.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3288 9564 3282 9543 3326 9522 3334 9548

92
Special weather statement, Dec 29, 5:26 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CST FRI DEC 29 2006

TXZ157-158-300015-

BELL-CORYELL-
526 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BELL COUNTY
  EASTERN CORYELL COUNTY

AT 526 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM NORTH OF GATESVILLE...TO SOUTH OF
HARKER HEIGHTS. MOVEMENT WAS NORTH AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FORT GATES...FORT HOOD...
GATESVILLE...HARKER HEIGHTS AND KILLEEN.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3093 9780 3089 9762 3157 9760 3169 9770
      3162 9783
Special weather statement, Dec 29, 5:36 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CST FRI DEC 29 2006

TXZ122-135-300000-

HENDERSON-VAN ZANDT-
536 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HENDERSON COUNTY
  SOUTHERN VAN ZANDT COUNTY

AT 536 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF ATHENS...MOVING NORTH AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...CANEY CITY...
CANTON...EUSTACE...MALAKOFF...VAN AND PURTIS CREEK STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3211 9605 3210 9583 3258 9558 3268 9604
Special weather statement, Dec 29, 6:00 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CST FRI DEC 29 2006

TXZ117-300030-

PARKER-
600 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  PARKER COUNTY

AT 600 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER WEATHERFORD...MOVING NORTH AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HUDSON OAKS...RENO...
SPRINGTOWN...WEATHERFORD AND WILLOW PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3277 9799 3260 9772 3296 9756 3299 9794

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 6:00 PM CSTSpecial Weather StatementFWDParker30 min
Dec 29, 6:22 PM CSTSpecial Weather StatementFWDLimestone38 min
Dec 29, 6:28 PM CSTTornado WarningFWDHenderson47 min
Dec 29, 6:29 PM CSTTornado WarningFWDFreestone, Navarro46 min
Dec 29, 6:51 PM CSTSpecial Weather StatementFWDVan Zandt24 min
Dec 29, 7:02 PM CSTTornado WarningFWDAnderson43 min
Dec 29, 7:13 PM CSTFlash Flood WarningFWDTarrant2 hr
Dec 29, 7:17 PM CSTTornado WarningFWDNavarro33 min
Dec 29, 7:22 PM CSTSpecial Weather StatementFWDLeon23 min
Dec 29, 7:27 PM CSTFlash Flood WarningFWDHenderson, Kaufman, Navarro, Van Zandt3 hr
Dec 29, 7:36 PM CSTTornado WarningFWDHenderson24 min
Dec 29, 7:56 PM CSTFlash Flood WarningFWDRobertson2 hr
Dec 29, 8:01 PM CSTFlash Flood WarningFWDHunt3 hr
Dec 29, 8:13 PM CSTSpecial Weather StatementFWDHenderson32 min
Dec 29, 8:35 PM CSTSpecial Weather StatementFWDLeon25 min
Dec 29, 8:42 PM CSTFlash Flood WarningFWDFreestone, Limestone3 hr
Dec 29, 10:01 PM CSTSpecial Weather StatementFWDDelta29 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.